# SDR SWIA2025092201

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 41,783 hours, 27,949 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING IN FLIGHT, FL37 DESCENDED RAN QRH MESSAGE CLEARED.  MEL 32-46-1D CAT "C", DUE TO ODI EVENT,   REF. AML 1709405, BRAKE OVHT WARNING IN FLIGHT FL37 DESCENDED RAN QRH MESSAGE CLEARED   (FLIGHT 4820)   UPON ARRIVAL TO ACFT PERFORMED MAIN WHEEL OVERHEAT,  INSPECTION/CHECK IAW AMM 05-51-09.  NO DEFECTS NOTED ON MAIN GEAR.  INTERROGATED MDC, FOUND B1-007472. TROUBLESHOT TO RT OTBD BTSM SENSOR TO BE UNSERVICEABLE. IAW FIM 32-46-00 PLACED RT OTBD BTMS THERMOCOUPLE SENSOR ON MEL 32-46-1D.  OPEN
